MathSciNet Relay Station
MathSciNet bibliographic data
MR2498678 60K30 (60F17 68M11 90B18 90C15)
Gromoll, H. Christian; Williams, Ruth J. Fluid limits for networks with bandwidth sharing and general document size distributions. Ann. Appl. Probab. 19 (2009), no. 1, 243–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement